Conjectural variations and evolutionary stability in finite populations
No abstract is available for this item.
Volume (Year): 17 (2007)
Issue (Month): 1 (February)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00191/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bresnahan, Timothy F, 1981. "Duopoly Models with Consistent Conjectures," American Economic Review, American Economic Association, vol. 71(5), pages 934-45, December.
- Guth, Werner & Huck, Steffen, 1997. "A new justification of monopolistic competition," Economics Letters, Elsevier, vol. 57(2), pages 177-182, December.
When requesting a correction, please mention this item's handle: RePEc:spr:joevec:v:17:y:2007:i:1:p:53-61. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.